# SDR 0100045638

- Difficulty date: January 6, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 17,882 hours, 7,224 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Smoke
- Condition: Detected
- Location: Lt Mlg Ww
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE TOWER REPORTED A TYPE OF SMOKE COMING FROM THE LEFT MAIN GEAR AREA.  ROLLED EMERGENCY EQUIPMENT WITH NO ABNORMALITIES NOTED.  FLIGHT ATTENDANT REPORTED ACRID SMELL IN CABIN UPON TAXI IN.  MAINTENANCE INSPECTED BRAKES.  NO TROUBLE FOUND.
